# SDR COOSDR030038

- Difficulty date: January 1, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N220NE
- Make and model: Boeing 727-31
- Aircraft serial: 18905
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Spoiler
- Component: Spoiler
- Component part number: 651734727
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WING, SPOILER NR 11, LOWER SURFACE DELAMINATED.
